# SDR RAIA990501

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: KN4D
- Condition: Failed
- Location: Cockpit
- Part time: 2,368 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 5790 - ORD- ELECTRICAL ODOR IN COCKPIT JUST PRIOR TO TAKEOFF.  MAINTENANCE REPLACED NR 1 POWER AUXILLARY RELAY (SUSPECTED FOR OVERHEATING CAUSING ODOR).  (M)
